Friday, December 19, 2008

I've had it

I've had it with my medication. I am taking an antidepressant called paroxetin, and will probably have to keep taking them for te rest of my life, because my brain does not produce enough serotonin...That's the stuf that gives you a happy feeling.I have had to take these pills before, but my doctor said to quit them, since my depression was over. Well, that did not work out very well, my depression was right back as soon as the antidepressant was out of my system. So now I am back on my meds, but I am paying in side effects. I take them at night, before I go to bed, but even so I am incredibly sleepy. I fall asleep within half an hour of taking them, so about 10.30 pm I am conked out. And I keep sleeping till the alarm goes off at 8 am. Thing is, if I don't get up rightaway, I will fall asleep again.It is very hard for me to wake up in the morning.And I am not even taken my regular dose yet. I hope it won't last too long, these meds will interfere with my life enough as it is. I am not allowed to drive a car, so I can't take driving lessons, and I still have to have a talk with my doctor about having children, since you can't take these meds during pregnancy and while breastfeeding either. A solution has to be found for that, because we do want to have children, but if I go of my meds I am at risk for post partum depression... Still there are people who are in worse condition than I am....

1 comment:

  1. Even if there are people out there that are in a much worse condition than you are, it still doens't mean you feel sick, depressed and lonely!
    And that it is a very hard fight to manage your life the way it is at the moment.
    I wish I could make it better for you. But know that I will be there for you when you need me!
    Big Goddess Hug,


Blog Archive